EconPapers    
Economics at your fingertips  
 

Tariff liberalization policy and financial restrictions

Joshua Aizenman

Journal of International Economics, 1985, vol. 19, issue 3-4, 241-255

Date: 1985
References: Add references at CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(85)90034-0
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Tariff Liberalization Policy and Financial Restrictions (1983) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:19:y:1985:i:3-4:p:241-255

Access Statistics for this article

Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and Rodríguez-Clare, Andrés

More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:inecon:v:19:y:1985:i:3-4:p:241-255